Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Itchy, burning sensation on the face with white eruptions, using calasoft. Will it help?

hello sir i am neha, i have got pimple kind thing on my face but it dosen t seems like pimples .its all aroud my face its itching and burning too,at some of the part of my face its pale white in color.i m using a lotion called calosoft.sir could u plz advice me abt this lotion or could u plz suggest me any other thing r medicine other than this
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear nehaindoria196, welcome to hcm.
according to ur history, it seems that its not pimples but minute grains(eruptions) which occur on the face due to increased temperature in the surroundings.
calosoft is "calamine lotion" which soothens, moisturizes and softens the skin. thus prevents further flaring up of the lesions and rehydrates the skin.
Please increase the water intake and keep taking fresh fruit juices.
thank you:-)
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor